Simvastatin rash

Common Questions and Answers about Simvastatin rash

zocor

I felt like I should also mention that I have been dealing with this on and off for 12 - 18 months now, I have been on the simvastatin for 24 months. During this time the rash has NEVER broke out into an open sore and I have never had any discharge of any kind. Thanks!
For the past three or more years I have been having problems with a sore foreskin, feels like a rash. I am taking the following medicines, Zoton, Adizem and Simvastatin which all mention as side effects skin rash. I've seen the dermatologists many times and been prescribed many creams including hydrocortisone 1%, dermovate ointment, fungal creams and many others.
Does "Simvastatin" cause body itching??? I know that one of the side effect of Simvastatin is "itching". I began to use it one week before. But since that, I began to have body itching all over my body. I wonder if it is just a time coincidence, or it is a result of the negative effect of the Simvastatin??
I have a rash of itchy pimples and they are spreading over my body. I went to the Doctor and was given a perscription for Mometasone Furoate Cream. I used it and the rash continued to spread. I now have it on my arms, legs, back and butt. I have tried Caladryl Clear and it relieves the itch, but the pimples remain.
The only medication that I take is simvastatin 40mg daily and cholesterol is being maintained. In 10/2007, I saw a dermatologist and showed him my face and wrist area and a few spots on my thigh. No biopsies or skin scraping was done. He gave me 10 days of ketoconazole 200mg and my face cleared within 3 days. I was given fluticasone propionate .05% cream for the area on my thigh and wrist. This cream was another corticosteroid which I was wanting to get off of.
Muscle aches and rash are both symptoms of a very serious side effect with Statins. I would advise you to contact your doctor immediately to report these symptoms. In some case, your doctor may advise you to stop taking the medication. I hope this information helps!
Less common are headache, dizziness, rash, sleep disturbances, muscle pain, cramps, or weakness. Both simvastatin and pravastatin have the same side effect profile, but it does depend on the individual as to whether one would cause more issues than the other." The only negative I have read about Simvastatin in recent times is a study that showed high doses of simvastatin of 80 mg puts a patient at a greater risk for side effects including muscle damage.
I have been on cholesterol medicine (simvastatin) for awhile. Last month my doctor upped by dose from 20mg to 40mg. I told him I was having aches and pains, so he took a cpk test for cardiac enzymes. It was normal, so he told me to stay on the 40mg. In fact he said he has stronger cholesterol medicine if he needs to use them. No dr in the past has ever increased the dose past 20mg. Now I have aching in the top of both of my feet, my arm, and my back.
My ALT and AST's are now in the teens! I sort of wonder how much taking simvastatin besides theHCV contributed to my numbers being in the high 30's and low 40's. I am now taking a low dose of Crestor. I think I'll stay with that. I did a lot of work around the house on Saturday that I just couldnt even think about doing over the last couple of months. I just kept saying to myself I cant believe I am moving around like this and dont feel like Im going to drop.
I was on simvastatin 20mg tablets and developed a rash that itched and burned like crazy. I ran out 10 days ago and now my rash is gone. I looked up simvastatin on the internet and found out from the MedicineNet.com site that "A serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction include: rash, itching, swelling, dizziness, trouble breathing.
I went back to the Dr.'s for a plan-of-action for the high cholesterol numbers. We decided to try Simvastatin 20mg's and I also will be adding CoQ-10 with that (my suggestion). I will be having another reading done in December to see if it brings the numbers down. He also suggested I have a Coronary Calcium Score CT done. I had the Coronary Calcium test done the next day and received the findings today. The Total Agatston Score is 0.
Zocor USES: Simvastatin is used to lower cholesterol and fats in the blood to help prevent heart attacks and strokes. HOW TO USE: This medication may be taken without regard to meals. If you are taking this drug once daily, take it with the evening meal or at bedtime as directed. It may take a few weeks to months before the full effects of this medication are noticed. This drug must be taken regularly to keep cholesterol low.
I saw an EENT and he sees nothing wrong with my ears. I also stop taking all my vitamins and simvastatin just to see if that will help. Have you heard of this before. My dose was a childs dose (.5 mg).
http://www.myonlinewellness.com/topic/topic100586709 Fungal infections or some type of eczema may cause similar symptoms.
Alcoholic hepatitis (liver inflammation caused by drinking alcohol) Autoimmune hepatitis (liver inflammation caused by an autoimmune disorder) Celiac disease (small intestine damage caused by gluten) Cirrhosis (liver scarring) Cytomegalovirus (CMV) infection Dermatomyositis (inflammatory disease that causes muscle weakness and skin rash) Epstein-Barr virus Gallbladder inflammation (cholecystitis) Heart attack Hemochromatosis (too much iron stored in your
2 years ago I went to my Dr. for a small red rash on my right armpit. He diagnosed it as foliculitis (sp?). He presribed Keflax as I was alergic to penecillin (sp?) and erythmamycin (sp?). I immediately (hours later) had an allergic reaction and broke out over my entire stomach area. It was red and itchy at the time. I went to the ER and was given a steroid cream and Prednisone. The Prednisone treatment went on for months and then I weaned off the medication.
I am 58, just started having these prickly pain feelings in my leg and foot. I am on simvastatin for several years. I will try Vitamin B, but yes it is scary. Let me know how you are doing.
At most they will say if you develop a rash, have trouble breathing, experience chest pain, call your doctor. They're not much on details.
my suggestion is start from now with increasing vitamin d to more than 50ng/ml, possibly to the max high normal range 100ng/ml lower cholesterol wtih simvastatin or red yeast rice to total cholesterol <150mg/dl, ldl50mg/dl increase hdl by pantethine and possible liposomal glutathione your doctor may be good but he just follows guideline from what i see here, no personalizations or suggestions according to latest liver conferences.
I took some more advil which relieved the pain, but it still hurt. I woke this morning, no rash, ankle still slightly swollen and red, but less painful. I have absolutely no idea what's going on with my body. The Dr. says it's an allergic reaction to a medication i have been on for years. Seems a little unlikely to me. I'm a 27 yr old female. If anyone can help please let me know.
I have shoulder pain on the left side as well as some neck pain...all on left side. I broke out in a itchy rash on my left side on my legs about a week ago and that has subsided. I was the twitches all over my body as well. I had a cervical MRI, brain MRI and a shoulder MRI. All clean. They have done countless CBCs (a little anemic) and I overmedicated myself on B12 so that was high.
He wont be doing that again! he is now on Dipyidamol, Aspirin and Simvastatin (as well as his high blood pressure tablets). Is it normal to still have a Sore head after or does this mean he might be about to have another. It feels like living on eggshells at the moment.
How many sufferers are taking statins (Simvastatin)? How many sufferers are taking Atenolol (Tenormin)? How many sufferers also get regular kidney infections?
I posted this info before, but it was a reply to someone else's similar post... I am a 23 year old healthy male. I recently had a full physical and the results were that I am in above average health. I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of.
She used painkiller paracetamol with codeine which helpt but gives her a rash all over the body. When she lies down on bed the pain goes away. When she does not have it she can do everything. Lets find what it is !!
MedHelp Health Answers